# SDR 9610379974

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9338
- Make and model: Doug DC-9-31
- Aircraft serial: 47347
- Engine: Pwa JT8D7B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE EPR INDICATION FLUCTUATED ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE. MAINTENANCE REPLACED THE PRBC WITH A SERVICEABLE UNIT.
